# SDR AU981598

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: C, B, E
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE GAS GENERATOR COMPRESSOR DAMAGED DUE TO FOD.
